Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Pseudocircles in dynamical systems


Authors: Judy A. Kennedy and James A. Yorke
Journal: Trans. Amer. Math. Soc. 343 (1994), 349-366
MSC: Primary 58F15; Secondary 54F15, 54F50, 54H20, 58F20
MathSciNet review: 1187029
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct an example of a $ {C^\infty }$ map on a 3-manifold which has an invariant set with an uncountable number of components, each of which is a pseudocircle. Furthermore, any map which is sufficiently close (in the $ {C^1}$-metric) to the constructed map has a similar set.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F15, 54F15, 54F50, 54H20, 58F20

Retrieve articles in all journals with MSC: 58F15, 54F15, 54F50, 54H20, 58F20


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1994-1187029-5
PII: S 0002-9947(1994)1187029-5
Keywords: Indecomposable invariant set, pseudocircle, $ {C^\infty }$ map, perturbable dynamical system
Article copyright: © Copyright 1994 American Mathematical Society